Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Ibort, A. and Martínez Montalba, Celia (1996) Arnold’s conjecture and symplectic reduction. Journal of geometry and physics, 18 (1). pp. 25-37. ISSN 0393-0440

Abellanas, L. and Martínez Montalba, Celia (1993) Lie symmetries versus integrability in evolution equations. Journal of physics A: Mathematical and general, 26 (23). pp. 1229-1232. ISSN 0305-4470

Martínez Montalba, Celia and Muñoz Masqué, Jaime and Valdés Morales, Antonio (2003) On the structure of the moduli of jets of G-structures with a linear connection. Differential Geometry and Its Applications, 18 (3). pp. 271-283. ISSN 0926-2245

This list was generated on Sat Nov 29 03:14:33 2014 CET.